Is there any chance of getting period within 18 days after taking the luralide 3.78mg inj?
- 21 May 2012 by nayaki
Eventhough my english is worst i'm trying to know some answers.
I'm 30 yrs old housewife with 7yrs kid facing lots of problem with these irregular periods,over bleeding,severe stomachache,cysts n fibroids in the uterus undergone d&c,laproscopyn lots of medicines,hormonal treatments visited so many doctors finally i vexed now i took lupralide inj on 7th may (on doctors advice only) but my periods are back today itslf i.e.,on 21st may.
Can anyone help me in finding my answer.
21 May 2012
I would like to help you but I cannot find what that medication is. Is their another name?
22 May 2012
I think you mean leuprolide (Lupron Depot).
For the first week or two after the first injection of Lupron, reproductive hormones increase, causing an increase in symptoms. However, after the first few weeks these hormones decrease to levels seen in menopausal women. Most women stop having menstrual periods during Lupron therapy. Call your doctor if the bleeding does not settle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex I believe 2 days after my period was over and I took the after pill 2 days after. My boyfriend and I continued to have ...
1 answer • 20 Apr 2012
my partner(F,18) took ipil after 16hrs of sex. she had heavy period after 15 days of sex n after 7days of her period due date,followed by white ...
1 answer • 24 Sep 2014
unprotected sex and spam in... and take i-pill in an hour... and now it' s 14 days no period... next month also take emergency pill and face ...
1 answer • 10 Oct 2014
I used micronor for 5 years and 43 days ago i stopped it and start taking vitabiotics before pregnancy pills.but i didnt get my proper period And i ...
1 answer • 2 Nov 2014
Thought I would have a period if i stopped taking my Yasmin pill day 14 but I have not started period yet after 4 days. There is a chance I'm ...
1 answer • 4 Mar 2015